# SDR ASAA2015112513996

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 26,688 hours, 7,998 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION.  FOUND NR 5 FAN FRAME PANEL AT 5 O`CLOCK POSITION HAS 3 FASTENERS AND FASTENER INSERTS DAMAGED AND WORN.  ACFT GROUNDED.  R & R AFT FAN FRAME ACOUSTICAL PANEL AT 5 O`CLOCK POS REF AMM 72-23-02.
